# SDR SIMA20120920004

- Difficulty date: September 20, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 21,541 hours, 18,600 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Duct
- Condition: Loose
- Location: Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4028 THE CREW REPORTED A HUNG START ON ENGINE NR 2.  NO ROTATION ON DRY MOTORING, NO IGNITION.  NOTICED THE ODOR OF FUEL IN THE CABIN AND FLIGHT DECK.  THE TOWER REPORTING SMOKE FROM ENGINE NR 2.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TIGHTENED LOOSE CONNECTION ON STARTER DUCT.  RAN ENGINE WITH CREW AND THE OPERATIONAL CHECK WAS OK PER AMM 80-10-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
